Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 110, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 13, 2014, 8:59 PM EDT for 5 counties in Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2014, 8:59 PM EDT (00:59 UTC)
- Expired
- Jul 13, 2014, 10:00 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The State College radar (KCCX), 141 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:48 PM EDT | TSTM WND DMG | 1 W Nacetown, PA | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:06 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131
WUUS51 KCTP 140059
SVRCTP
PAC041-043-071-075-133-140200-
/O.NEW.KCTP.SV.W.0110.140714T0059Z-140714T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT SUN JUL 13 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHWESTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 1000 PM EDT
* AT 859 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
WILLIAMSTOWN TO NEAR DILLSBURG...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARRISBURG...LEBANON...LOWER ALLEN...HERSHEY...COLONIAL PARK...
ELIZABETHTOWN...COLUMBIA...PROGRESS...MECHANICSBURG...MIDDLETOWN...
CAMP HILL...MOUNT JOY...PALMYRA...NEW CUMBERLAND...LINGLESTOWN...
ENOLA...STEELTON...MANHEIM...ANNVILLE AND LEMOYNE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 232 AND 276.
INTERSTATE 78 BETWEEN MILE MARKERS 0 AND 7.
INTERSTATE 81 BETWEEN MILE MARKERS 64 AND 95.
INTERSTATE 83 BETWEEN MILE MARKERS 23 AND 50.
INTERSTATE 283 BETWEEN MILE MARKERS 0 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
LAT...LON 4011 7717 4057 7665 4042 7631 4037 7624
4036 7621 4032 7616 3997 7659
TIME...MOT...LOC 0059Z 270DEG 20KT 4051 7663 4009 7708
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 8:59 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 13, 8:59 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 859 PM EDT SUN JUL 13 2014 .SYNOPSIS... A STRONG UPPER LEVEL TROUGH JUST TO THE SOUTHWEST OF HUDSON BAY WILL DROP ACROSS THE UPPER GREAT LAKES BY MONDAY...BEFORE SLIDING ACROSS SOUTHERN ONTARIO AND QUEBEC INTO THE MIDWEEK PERIOD. A PAIR OF COLD FRONTS ASSOCIATED WITH THIS TROUGH WILL PUSH ACROSS THE COMMONWEALTH AND BRING SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. COOLER AND DRIER AIR WILL MOVE INTO THE COMMONWEALTH FOR THE MID TO LATE WEEK PERIOD. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... FOLLOWING THE SQUALL LINE AS OF 7PM. NORTHERN AREAS OF THE CWA ARE IMPROVING WITH THE SERN 1/2 OF THE AREA YET TO SEE THE WORST. ACTIVITY SHOULD BEGIN TO TAPER OFF A BIT AS WE LOSE THE DAYTIME HEATING AND INSTABILITY BEGINS TO WANE. FROM EARLIER... LATER TONIGHT...THE LLVL JET LIFTS TO THE NE OF THE REGION...BUT PLENTY OF MOISTURE AND AREAS OF WEAK UVVEL WILL REMAIN NEAR THE STALLING FRONTAL BOUNDARY /SITUATED BENEATH THE BROADLY DIFFLUENT WRLY UPPER FLOW. AFTER THE EVENING TSRA DISSIPATE/MOVE EAST OF THE AREA...SCATTERED SHRA AND PATCHY FOG WILL REMAIN FOR THE LATE NIGHT HOURS. LOW TEMPS EARLY MONDAY WILL BE MAINLY IN THE MID 60S ACROSS THE NRN AND WRN MTNS...AND UPPER 60S TO LOWER 70S ELSEWHERE. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... ANOTHER DAY OF SHOWERS/TSRA EXPECTED AS A WAVE OF LOW PRESSURE RIPPLES NE ACROSS CENTRAL OR WRN PENN ALONG A QUASI-STNRY BOUNDARY AND WELL IN ADVANCE OF A STRONGER SFC COLD FRONT. THE SERN THIRD /TO PERHAPS SE HALF/ OF THE CWA WILL REMAIN IN A SLIGHT RISK AREA FOR SVR TSRA...WHILE MORE STRATIFORM RAIN/OR LOW-TOPPED TSRA ARE EXPECTED ACROSS THE NW HALF OF PENN. MAX TEMPS WILL SLIDE BACK TO NEAR OR SLIGHTLY BELOW NORMAL ACROSS THE NW MTNS...BUT TOP OUT NEAR TO SLIGHTLY ABOVE NORMAL ACROSS THE SE HALF OF THE CWA. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... BY 00ZZ TUESDAY THE MODELS BEGIN TO DIVERGE ON THE LOCATION OF THE CLOSED LOW. THE EC HAS IT FURTHEST SOUTH...THE NAM THE FURTHEST NORTH...AND THE GFS SPLITTING THE DIFFERENCE. OUTSIDE OF THIS HOWEVER THEY ARE ALL IN FAIR AGREEMENT ON THE TIMING OF THE SYSTEM. SOUTHWESTERLY FLOW OUT AHEAD OF A DEEPENING 850MB TROUGH SHOULD PROVIDE ENOUGH INSTABILITY SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE FIRST HALF OF MONDAY NIGHT. THE MID LEVEL TROUGH SHOULD DEEPEN INTO TUESDAY...WHERE THE ACTUAL FRONT WILL SHIFT INTO THE REGION LATE TUESDAY. HIGH PWAT ANOMALIES AND DECENT LIFT FROM THE APPROACHING FRONT...ALONG WITH STRONG PRESSURE GRADIENT ALOFT SHOULD ALLOW FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TUESDAY...MAINLY THROUGH THE SOUTHEAST. THIS IS ESPECIALLY DUE TO ADDITIONAL ENERGY THAT SHOULD BE DRIVING SSE INTO THE BACK SIDE OF THE HIGH AMPLITUDE MIDWEST TROUGH. THE PATTERN OVER THE NRN CONUS AND SRN CANADA APPEARS TO DE- AMPLIFY BY MID WEEK THE EASTERN U.S. TROUGH BEGINS TO SHEAR OUT TO THE NE AND DRY AIR ADVECTS IN BEHIND THE FRONT. THE DRIEST PERIOD OF THE LONG TERM WILL BE THURSDAY AND FRIDAY...THOUGH SOME ISOLATED CONVECTION STILL CANT BE RULED OUT EITHER OF THOSE TWO DAYS. DURING THIS TIMEFRAME...THE COLD FRONT SHOULD BRING IN COOL TO AT LEAST 4-6F BELOW NORMAL DAYTIME HIGHS TUESDAY THROUGH THURSDAY. TEMPS WILL LIKELY REBOUND TO NEAR NORMAL LATE THIS WEEK. A WEAK RIDGE WILL SHIFT EASTWARD INTO SATURDAY...WHERE ALL LONG TERM GUIDANCE SHOWS A WEAK NEGATIVELY TILTED LOW SHOULD ALLOW FOR A SHIFT TO SOUTHWESTERLY FLOW...WHICH COULD SPARK SOME SCATTERED SHOWERS AND STORMS SATURDAY AFTERNOON. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... RECENT RADAR TRENDS INDICATE STORMS HAVE REACHED THEIR PEAK INTENSITY...AND WILL LIKELY CONTINUE TO WEAKEN AS THEY MOVE EWD THROUGH 02-03Z. MDT AND LNS ARE THE ONLY TWO REMAINING TERMINALS THAT WILL BE IMPACTED...WITH WHAT LOOKS TO BE SUB-SVR WND GUSTS BTWN 30-40KTS MAX. BAND OF SHOWERS EXTENDING WWD THRU UNV AND BACK TO PIT SHOULD GRADUALLY DISSIPATE THRU LATE TONIGHT...WITH MOST OF THE AIRSPACE DRYING OUT AFT MIDNIGHT. THE MAIN AVN CONCERN THEN BECOMES FOG AND LOW CLOUD FORMATION. GUIDANCE IS RATHER BULLISH ON IFR AT MOST SITES DURING THE PREDAWN HOURS..HOWEVER FCSTER CONFIDENCE IS NOT AS HIGH GIVEN EXTENT OF CLEARING AND WINDS. AT LEAST PATCHY IFR- LIFR SEEMS LKLY GIVEN HIGH DEWPTS AND LGT WNDS...AND WILL CONTINUE TO EVALUATE/MONITOR SFC OBS/T-TD SPREADS ADD DETAILS WITH 03Z INTERMEDIATE UPDATE. ANY MORNING RESTRICTIONS SHOULD GIVE WAY TO VFR BY MIDDAY WITH ANOTHER AFTN OF SCT TSTM IMPACTS. OUTLOOK... TUES-WED...THUNDERSTORM IMPACTS POSSIBLE...MAINLY IN THE AFTERNOON AS ANOTHER SFC COLD FRONT...AND PRIMARY UPPER TROUGH SLOWLY PUSHES EAST ACROSS THE STATE. THU-FRI...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/LAMBERT NEAR TERM...LA CORTE/LAMBERT SHORT TERM...LAMBERT LONG TERM...CERU AVIATION...STEINBUGL
Hazardous weather outlook, Jul 13, 7:58 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 758 PM EDT SUN JUL 13 2014 PAZ024>028-033>036-041-042-046-049>053-056>059-063>066-150000- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 758 PM EDT SUN JUL 13 2014 ...SEVERE THUNDERSTORM WATCH 414 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY AFTERNOON AND EVENING AS A WAVE OF SURFACE LOW PRESSURE AND UPPER AIR DISTURBANCE MOVES EAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-017>019-045-150000- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- SOUTHERN CLINTON- 758 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY AFTERNOON AND EVENING AS A WAVE OF SURFACE LOW PRESSURE AND UPPER AIR DISTURBANCE MOVES EAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-037-150000- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- 758 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT
In the hours before
Local storm report, Jul 13, 8:22 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
822 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND DMG MECHANICSVILLE 40.97N 76.59W
07/13/2014 MONTOUR PA 911 CALL CENTER
TREES AND WIRES DOWN ON ROAD
&&
EVENT NUMBER CTP1400250
COLBERTLocal storm report, Jul 13, 8:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
828 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 4 SW NEW BLOOMFIELD 40.38N 77.24W
07/13/2014 PERRY PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1400251
LA CORTELocal storm report, Jul 13, 8:31 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
831 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG GREENCASTLE 39.79N 77.73W
07/13/2014 FRANKLIN PA TRAINED SPOTTER
LARGE BRANCH ACROSS ROADWAY
&&
EVENT NUMBER CTP1400252
COLBERTLocal storm report, Jul 13, 8:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
835 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
07/13/2014 CAMBRIA PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE CITY
0512 PM HAIL JOHNSTOWN 40.33N 78.92W
07/13/2014 E0.88 INCH CAMBRIA PA PUBLIC
0603 PM HAIL CHICKAREE 40.45N 78.88W
07/13/2014 E1.00 INCH CAMBRIA PA PUBLIC
0615 PM TSTM WND DMG FERNDALE 40.29N 78.92W
07/13/2014 CAMBRIA PA 911 CALL CENTER
TREES DOWN
0700 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
07/13/2014 CLINTON PA TRAINED SPOTTER
TWO GUSTS TO 65MPH. TREES DOWN THROUGHOUT THE CITY. 1
INCH OF RIAN IN 20 MINUTES
0705 PM TSTM WND DMG PETERSBURG 40.57N 78.05W
07/13/2014 HUNTINGDON PA 911 CALL CENTER
TREES DOWN
0757 PM TSTM WND DMG MECHANICSVILLE 40.97N 76.59W
07/13/2014 MONTOUR PA 911 CALL CENTER
TREES AND WIRES DOWN ON ROAD
0805 PM TSTM WND DMG 4 SW NEW BLOOMFIELD 40.38N 77.24W
07/13/2014 PERRY PA 911 CALL CENTER
TREES DOWN
0820 PM TSTM WND DMG GREENCASTLE 39.79N 77.73W
07/13/2014 FRANKLIN PA TRAINED SPOTTER
LARGE BRANCH ACROSS ROADWAY
&&
EVENT NUMBER CTP1400244 CTP1400245 CTP1400246 CTP1400249 CTP1400247
CTP1400248 CTP1400250 CTP1400251 CTP1400252
LA CORTELocal storm report, Jul 13, 8:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
841 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG MILROY 40.71N 77.59W
07/13/2014 MIFFLIN PA 911 CALL CENTER
TREES DOWN ON ROAD
&&
EVENT NUMBER CTP1400253
COLBERTLocal storm report, Jul 13, 8:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
842 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG REEDSVILLE 40.66N 77.60W
07/13/2014 MIFFLIN PA 911 CALL CENTER
TREES DOWN ON ROAD
&&
EVENT NUMBER CTP1400254
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Perry | 59 min |
| Jul 13, 8:10 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 80 min |
| Jul 13, 8:32 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Schuylkill | 58 min |
| Jul 13, 8:53 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Perry, York | 3 hr |
| Jul 14, 3:42 AM EDT | Flash Flood Watch | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more | 17 hr |
| Jul 14, 12:59 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon, Mifflin | 76 min |
| Jul 14, 1:39 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 111 min |
| Jul 14, 1:45 PM EDT | Special Weather Statement | CTP | Adams | 45 min |
| Jul 14, 1:59 PM EDT | Areal Flood Advisory | CTP | Huntingdon | 2 hr |
| Jul 14, 2:01 PM EDT | Special Weather Statement | CTP | Perry | 44 min |
| Jul 14, 2:39 PM EDT | Special Weather Statement | CTP | Dauphin | 36 min |
| Jul 14, 2:45 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Perry | 45 min |
| Jul 14, 3:13 PM EDT | Special Weather Statement | CTP | Lebanon | 47 min |
| Jul 14, 4:08 PM EDT | Special Weather Statement | CTP | Lancaster | 37 min |
| Jul 14, 4:25 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Franklin | 35 min |
| Jul 14, 5:40 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 1 more | 3 hr |
| Jul 14, 6:51 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.